CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A scaling limit for the stochastic mSQG equations with multiplicative transport noises 期刊论文
STOCHASTICS AND DYNAMICS, 2020, 卷号: 20, 期号: 6, 页码: 21
Authors:  Luo, Dejun;  Saal, Martin
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Modified Surface Quasi-Geostrophic equation  transport noise  scaling limit  weak convergence  
Regularization by Noise for the Point Vortex Model of mSQG Equations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 页码: 15
Authors:  Luo, De Jun;  Saal, Martin
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Point vortices  modified Surface Quasi-Geostrophic equations  space-dependent noise  absolute continuity